# SDR AALA991254

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Temp Control
- Condition: Inoperative
- Location: Left
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

ORD - FLT 1875 - AFTER TAKEOFF ORD-SAN, ELECTRICAL SMOKE NOTED IN COCKPIT.  EMERGENCY DECLARED AND AIRCRAFT LANDED ORD WITHOUT INCIDENT.  ACCOMPLISHED RUN-UP OF BOTH LEFT AND RIGHT ENGINES.  REPLACED LEFT TEMPERATURE CONTROLLER THAT HAD BEEN PREVIOUSLY PLACARDED INOPERATIVE PER MEL.  OPERATED BOTH AIR CONDITIONING PACKS.  NO FAULTS FOUND AND COULD NOT DUPLICATE DISCREPANCY.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
